{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T20:28:52Z","timestamp":1786739332720,"version":"build-2736575974"},"reference-count":6,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"9","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2019,9]]},"abstract":"<jats:sec>\n                    <jats:title\/>\n                    <jats:p>We report a case of drug-induced hyperprolactinemia in a 46 year postmenopausal female presenting as galactorrhea and painful breast engorgement as result of ranitidine exposure. The occurrence of galactorrhea as an adverse effect of ranitidine therapy is scarcely reported in literature and to the best of our knowledge this is first such reported case.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.4103\/jfmpc.jfmpc_633_19","type":"journal-article","created":{"date-parts":[[2019,10,1]],"date-time":"2019-10-01T00:49:11Z","timestamp":1569890951000},"page":"3057-3058","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":3,"title":["Ranitidine-induced galactorrhea in a postmenopausal female"],"prefix":"10.4103","volume":"8","author":[{"given":"Prabhat","family":"Agrawal","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nikhil","family":"Pursnani","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Awantika","family":"Parihar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Boentika","family":"Singh","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-60-20260203","first-page":"136","article-title":"Galactorrhoea: Report of two cases","volume":"10","author":"Patrascu","year":"2015","journal-title":"Maedica (Buchar"},{"key":"R2-60-20260203","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"},{"key":"R3-60-20260203","first-page":"2229","article-title":"Preventability and severity assessment in reporting adverse drug reactions","volume":"49","author":"Hartwig","year":"1992","journal-title":"Am J Hospital Pharm"},{"key":"R5-60-20260203","first-page":"563","article-title":"Cimetidine-induced galactorrhea","volume":"84","author":"Ehrinpreis","year":"1989","journal-title":"Am J Gastroenterol"},{"key":"R6-60-20260203","first-page":"225","article-title":"Galactorrhea: A rare side effect of domperidone","volume":"12","author":"Agarwal","year":"2011","journal-title":"JIACM"},{"key":"R8-60-20260203","first-page":"929","article-title":"Pharmacological causes of hyperprolactinemia","volume":"3","author":"Torre","year":"2007","journal-title":"Ther Clin Risk Manag"}],"container-title":["Journal of Family Medicine and Primary Care"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/jfmpc.jfmpc_633_19","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T19:28:04Z","timestamp":1786735684000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/jfmpc.jfmpc_633_19"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,9]]},"references-count":6,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2019]]}},"URL":"https:\/\/doi.org\/10.4103\/jfmpc.jfmpc_633_19","relation":{},"ISSN":["2249-4863"],"issn-type":[{"value":"2249-4863","type":"print"}],"subject":[],"published":{"date-parts":[[2019,9]]}}}